Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 27, 2014, 08:08:20 PM

Login with username, password and session length


Members
  • Total Members: 24311
  • Latest: Eb39
Stats
  • Total Posts: 650560
  • Total Topics: 49673
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 119
Total: 125

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My update  (Read 1431 times)

0 Members and 1 Guest are viewing this topic.

Offline joemutt

  • Member
  • Posts: 1,042
My update
« on: December 13, 2006, 02:22:16 AM »
M cd4s were 1440 at 48% in June and now 769 at 41 %, my dr said I shouldn't worry about, actually I feel betterthen before, but I think it's down a lot nevertheless. ???
I changed my meds today from Combivir and Viramune to 3TC Viread and Viramune, quite happy to kick the azt after 9.5 years, let's see how that goes, whether I can feel the Viread Wind beneath my Wings. ::)
oh, and I moved, live in my own appartment now, lost 6 pounds since i moved becoz eat only healthy stuff now. :)
ok now the bf and the car and the gym and I can retire peacefully, lol. :D
(I m a 45 year old gwm who found this site on Jan 8 06, I live in Thailand, life's pretty ok)
Happy Holidays y'all.

Offline yowsaa

  • Member
  • Posts: 86
Re: My update
« Reply #1 on: December 13, 2006, 02:41:17 AM »
Hiya Joe !

9.5 years on azt, yikes. I was starting to dissolve(lipo) after 4.5  ;)  .Haha, yes the viread might give you wind alright , maybe out of the tailpipe  ;)

A very merry holiday season to you also  :)

p.s. nice numbers

Offline Nadine

  • Member
  • Posts: 1,253
  • Member since: August 2005
Re: My update
« Reply #2 on: December 13, 2006, 06:36:13 AM »
Looking good Joe

Happy Holidays to you!  :)

Offline Longislander

  • Member
  • Posts: 2,486
Re: My update
« Reply #3 on: December 13, 2006, 11:12:02 PM »
all sounds good Joe ;D
infected 10/05 diagnosed 12-05
2/06   379/57000                    6/07 372/30500 25%   4/09 640/U/32% 
5/06   ?? /37000                     8/07 491/55000/24%    9/09 913/U/39%
8/06   349/9500 25%              11/07 515/68000/24     2/10 845/U/38%
9/06   507/16,000 30% !          2/08  516/116k/22%    7/10 906/80/39%
12/06 398/29000 26%             Start Atripla 3/08
3/07   402/80,000 29%            4/08  485/undet!/27
4/07   507/35,000 25%            7/08 625/UD/34%
                                                 11/08 684/U/36%

Offline AlanBama

  • Member
  • Posts: 3,647
  • Alabama: the 'other' 3rd World Country!
Re: My update
« Reply #4 on: December 13, 2006, 11:22:40 PM »
Sounds good Joe.   I gave up Combivir this year also.....the lipoatrophy had started to hit me HARD.   I attribute it to AZT, maybe I'm wrong, but it's easy for me to make it the villain, since I have always hated it, back from the days when that was all I had.....

hugs & congrats,

Alan
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline Eldon

  • Member
  • Posts: 2,664
Re: My update
« Reply #5 on: December 13, 2006, 11:27:35 PM »
Congratulations!


"Don't Give Up, Don't Give In... Cause it is all within you to WIN!"

Offline Val

  • Member
  • Posts: 938
  • Praxitèles -- Satyre au repos
Re: My update
« Reply #6 on: December 14, 2006, 04:42:01 AM »
So glad to learn that you're doing great, Joe!  As for the TCells, I'd rather concentrate on your percentage which has not changed that much...

Val
___
___
Arthus Bertrand
http://www.yannarthusbertrand.com/yann2/affichage.php?reference=TVDC%20YABFR084&pais=France
Ali Mahdavi
http://asyoudesireme.online.fr/index.htm
Richard de Chazal
http://www.richarddechazal.com/
Daniel Nassoy
http://www.danielnassoy.com/pages/galeries_portraits_2.html
Photography:
The word comes from the Greek words φως phos ("light"), and γραφίς graphis ("stylus", "paintbrush") or γραφή graphê, together meaning "drawing with light" or "representation by means of lines".

Offline heartforyou

  • Member
  • Posts: 1,105
  • I must be a survivor in many ways...
Re: My update
« Reply #7 on: December 14, 2006, 05:10:23 AM »
Joe,

Things seem to fall into place for you finally.
Congratulations with your "own place" Living in a hotelroom can be "limiting".

764... I think it is a great number and it is all about how you feel with it .

The new combo is great... I had practically no side effects at all.

keep going....

 ::)
Hermie
Diagnosed in 1987 and still kicking
Viread, Kivexa (Epzicom),Viramune once daily

Happiness is the freedom of breathing fresh air every day.

Offline joemutt

  • Member
  • Posts: 1,042
Re: My update
« Reply #8 on: December 14, 2006, 08:29:42 AM »
That's sweet Herm, off course my 2006 would'nt
have been the same if I hadn't met you and your whirlwind energy.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: My update
« Reply #9 on: December 14, 2006, 08:39:59 AM »
happy that you're happy! (no more azt!)  ;D

sending love,
alex

Offline water duck

  • Member
  • Posts: 397
Re: My update
« Reply #10 on: December 14, 2006, 11:41:55 AM »
Dear Joemutt,

Thank you so much for the up-date. You seems disappointed about your cd4 counts, i only got slightly more than half of what you have. You had always told me not to worry, what must i said to you then ??

Now that is the great news i had been waiting for awhile !! YOUR OWN APPARTMENT !! Now that you have stopped holed up in that hotel room, things are going to open up. So so happy for you, give me a warm glow, knowing where you are coming from.

How about trying GYM , bf and car !!??
MAY ALL GOOD THINGS COME KNOCKING IN 2007 FOR YOU.

Siang

Offline blondbeauty

  • Member
  • Posts: 1,785
Re: My update
« Reply #11 on: December 14, 2006, 12:13:33 PM »
Hi! Nice to hear from you!  :-*
Maybe teh AZT is responsible for your slight drop in your cd4 count. I am shure they will be above 1.000 with the new meds.
Anyway those numbers are excellent.
 :-* :-* :-*
Juan
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline poet

  • Member
  • Posts: 934
  • Poet living and working in Central Maine
Re: My update
« Reply #12 on: December 14, 2006, 05:14:05 PM »
Thought I would post that while Combivir didn't work for me because of the other, non-AZT drug in the combo., I haven't had any physical reactions to AZT after perhaps 10 years on it.  Sorry to hear that it became a problem for you, Alan.  I just wanted to open the door to anyone reading this thread that you may or may not have a side effect from it. 

Happy holidays to you, Joe.  I am so glad that this year has gotten you so far from where you started it. Best, Win
Winthrop Smith has published three collections of poetry: Ghetto: From The First Five; The Weigh-In: Collected Poems; Skin Check: New York Poems.  The last was published in December 2006.  He has a work-in-progress underway titled Starting Positions.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.